Table of Contents
ISRN Algebra
Volume 2011, Article ID 458093, 5 pages
http://dx.doi.org/10.5402/2011/458093
Research Article

Minimum Group Congruences on Eventually Regular Semigroups

Department of Mathematics, Anhui University of Science and Technology, Anhui 232001, China

Received 29 May 2011; Accepted 3 July 2011

Academic Editors: G. Militaru and P.-H. Zieschang

Copyright © 2011 Wang Yu and Yin ZhiXiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Howie, Fundamentals of Semigroup Theory, Oxford Clarendon Press, Oxford, UK, 1995.
  2. P. M. Edwards, “Eventually regular semigroups,” Bulletin of the Australian Mathematical Society, vol. 28, no. 1, pp. 23–38, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. R. Latorre, “Group congruences on regular semigroups,” Semigroup Forum, vol. 24, no. 4, pp. 327–340, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. S. Hanumantha, “Group congruences on eventually regular semigroups,” Journal of the Australian Mathematical Society, vol. 45, no. 3, pp. 320–325, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Weipoltshammer, “Certain Congruences on E-inversive E-semigroups,” Semigroup Forum, vol. 65, no. 2, pp. 233–248, 2002. View at Publisher · View at Google Scholar
  6. H. W. Zheng, “Group congruences on an E-inverse semigroup,” Southeast Asian Bulletin of Mathematics, vol. 21, no. 1, pp. 1–8, 1997. View at Google Scholar
  7. P. M. Edwards, “Congruences and Green's relations on eventually regular semigroups,” Journal of the Australian Mathematical Society, vol. 43, no. 1, pp. 64–69, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH